On scalar extensions and spectral decompositions of complex symmetric operators

Sungeun Jung, Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

In this paper we prove that a complex symmetric operator with property (Δ) is subscalar. As a corollary, we get that such operators with rich spectra have nontrivial invariant subspaces. We also provide various relations for spectral decomposition properties between complex symmetric operators and their adjoints.

Original languageEnglish
Pages (from-to)252-260
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume384
Issue number2
DOIs
StatePublished - 15 Dec 2011

Keywords

  • Complex symmetric operator
  • Decomposable
  • Property (Δ)
  • Spectral decompositions
  • Subscalar

Fingerprint

Dive into the research topics of 'On scalar extensions and spectral decompositions of complex symmetric operators'. Together they form a unique fingerprint.

Cite this